GNP Cetirizine 10mg Allergy Tablets- 90ct
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat.
Adults and children 6 years and over: 1 tablet daily depending upon severity of symptoms; do not take more than 1 tablet in 24 hours. Adults 65 years or older: ask a doctor. Children under 6 years: ask a doctor. Consumers with liver or kidney disease: ask a doctor.
Active Ingredient: Cetirizine HCl 10 mg